# SDR CALA2021071201062

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL HAS CORROSION SPOTS AT FR-68 (A3NB-53-3-6222). GEN ERATED BY V919150 AT HAECO LCQ PER NR 9296272 (36272). REMOVED AND REPLACED DOOR SILL AT L-2 DOOR FR-66-FR68 IAW A320 SRM 51-42-11. PERFORMED BY V061737 AND INSP BY N078570.
